MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number CS-15703-E
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The report states, "they found the defected introducer needle that cannot suck solution and cause air embolism into syringe when they insert the needle to the patient vessel.The problem solved by change the new cvc set".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer report of cracked needle hub was not able to be confirmed through analysis of the customer supplied photos and videos.The videos showed the introducer needle being functionally tested when attached to an ars and a non-arrow syringe.When drawing back on the syringe plungers, large amounts of air was observed entering the syringe barrels.Cracking on the needle hub can contribute to this observed defect; however, a complete visual analysis could not be performed on the needle to verify any damage.Neither the photos nor the videos explicitly show damage to the introducer needle.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a; corrected data: n/a.
 
Event or Problem Description
 
Event or Problem Description
The report states, "they found the defected introducer needle that cannot suck solution and cause air embolism into syringe when they insert the needle to the patient vessel.The problem solved by change the new cvc set".No patient harm or injury.The patient status is reported as "fine.".
 
Additional Manufacturer Narrative
(b)(4).In section d provided the full udi # **udi related data quality updates only**.

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18402357
Report Number3006425876-2023-01208
Device Sequence Number4020658
Product Code DQY
UDI-Device Identifier40801902127714
UDI-Public(01)40801902127714(11)220520(17)270430(10)71F22E1934(21)
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15703-E
Device Lot Number71F22E1934
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer01/18/2024
Not provided
Initial Report FDA Received Date12/27/2023
Supplement Report FDA Received Date01/19/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown